Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple formula for cyclic duality

Author: A. D. Elmendorf
Journal: Proc. Amer. Math. Soc. 118 (1993), 709-711
MSC: Primary 19D55; Secondary 18G60
MathSciNet review: 1143017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple formula for duality in an easily described covering category of the cyclic category and show that the formula given descends to the cyclic category.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 19D55, 18G60

Retrieve articles in all journals with MSC: 19D55, 18G60

Additional Information

PII: S 0002-9939(1993)1143017-0
Keywords: Cyclic category, cyclic duality
Article copyright: © Copyright 1993 American Mathematical Society